MathSciNet Relay Station
MathSciNet bibliographic data
MR1802528 90B36
Miller-Hooks, Elise Adaptive least-expected time paths in stochastic, time-varying transportation and data networks. Networks 37 (2001), no. 1, 35–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement